# SDR ASOA2014111411666

- Difficulty date: October 22, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED BETWEEN BS 260 - 280 RBL 9.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-46-06-001-001-A01.  AND  REO 690-53-11-710, REV A.
